# SDR GLBA96202

- Difficulty date: October 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Prox Switch
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE REPLACED MAIN LANDING GEAR PROX SWITCH.  (M)
